# SDR AALA201907129008

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 27,517 hours, 10,356 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GORUNDED: PILOT REPORTS AFTER TOUCHDOWN, ECAM AUTOBRAKE FAILURE #4 BRAKE RELEASED. MAINTENANCE CHECKED AND BITE SYSTEM. NO ECAM FAULT NOTED #4 BRAKE. OPS CHECK GOOD IAW AMM 32-69-00 AND AMM 32-46-00.
